# SDR FDEA201108133269

- Difficulty date: August 13, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6516348125
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1148 FRAME SHEAR TIE IS CORRODED BTWN S30-29L.  REMOVED PREVIOUS REPAIR IAW SRM 51-30-2.  FAB NEW SHEAR TIE REPAIR IAW SRM 53-10-4, FIG 13.  INSTALLED NEW SHEAR TIE REPAIR IAW SRM 53-10-4, FIG 13.
